Propecia Side Effects & Testosterone!

by gogz
(england)

Hi there, I wanted to ask you about how to cure side effects of Propecia as I have stopped 2 months ago and still have problems.

Plus taking Testosterone Boosters, does that cause problems when you don't use them and makes your body require them when you want to have sex without it?

Propecia Side Effects & Testosterone!

Hi Gogz,

I'll answer your second question first...

No, you will not develop a dependency on the testosterone boosters.

What you'll discover is, the longer you take them, the less you need them.

Why?

Because these supplements will give you energy.

The energy to make changes in your life that will turn your body into a testosterone producing machine!

When cycled properly, these sex boosters will get you off the couch, and out taking care of the business of life.

Doing all the things necessary to bring your T levels up, and your estrogen levels down.

Exercising your body, changing your diet, getting the chemicals out of your environment, etc, etc...

As your body switches away from fat, and toward muscle accumulation, your hormone levels come into balance.

The beauty of all this is, these changes come naturally.

You don't have to force yourself to do anything.

When you get your T levels out of the basement, you'll experience a massive increase in energy, drive and motivation.

Channel that energy into transforming your mind and your body, and you'll be rewarded with all the male hormones you'll ever need.

Once you've arrived, you'll discover that morning erections begin to show up again regularly.

Muscle mass increases almost without effort.

The testosterone boosters you once needed every day, only come out of the medicine cabinet occasionally.

Your body is back in balance, producing testosterone naturally, just the way mother nature intended.

Now...

On to your second question regarding Propecia, (Finasteride-Proscar).

First, I have a warning for those who may be thinking about taking this drug.

Don't do it!

Yes, this medication will slow down your hair loss, but it will steal your energy, your sex drive, and your manhood as well.

DHT, estrogen, testosterone, are ALL impacted by this drug.

Many men will experience massive sexual side effects once they begin taking it.

Sure, you can go off it once the negative effects kick in, but...

The low sex drive, weak erections, loss of muscle mass, and other side effects may continue for years after stopping.

My experience has show that most guys who start up with this drug, are in their 20's or 30's.

By the time they figure out that the side effects aren't worth it, they quite often have the sex drive and libido of a typical 60 year old man.

So what's the solution?

Natural Testosterone Boosters

Ball Zinger-Penis Ring

Reduce Your Estrogen Load

Build Muscle

Testosterone Foods


Propecia Side Effects & Testosterone! to
Boost Your Low Testosterone-Home





Click here to post comments

Return to Finasteride, Propecia, & Proscar.